# SDR SWAA2021071385610

- Difficulty date: June 17, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 46,594 hours, 27,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO L/H TRANSITION ANGLE BS 727E+14 TO BS 767 ; / [01] INSTALLED L/H TRANSITION ANGLE FROM STA. 727-847 PER SRM 51-40-02..  INSTALLED L/H TRANSITION ANGLE FROM STA. 727-847 PER SRM 51-40-02.
